Ask an expert
Question

06 Aug 2007

bleeding everyday
I sterted using contraceptives begining of April depo injection. the last 2 months ive been bleeding everyday & still bleeding brownish/ red in colour my vagina & vaginal lips itching & small sores that comes & goes, the symptoms are like thrush, i went to a doctor for thrush treatment finished it & it comes back again probably 3 times since this year started. I did'nt go for my second injection on july. Could all these thing happen because of the contaceptive Im using or its normal they will disappear as time goes on? & What should i do to stop the bleeding. Please help.
Answer 318 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The bleeding is probably related to the injection. You could use Biphasil for a month to try to settle it. The sores are not typical of thrush, so you should see a doctor to make a proper diagnosis.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17841 votes
Vote